# SDR WTAA950013

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - THE FWD DOOR WARNING LIGHT FAILS TO EXTINGUISH.  MAINTENANCE DEFERRED DOOR WARNING SYSTEM PER MEL 52-70-1.  ACFT RETURNED TO SERVICE.  SUBSEQUENTLY MAINTENANCE CLEARED DMI BY ADJUSTING FWD DOOR WARNING MICROSWITCH.  (W)
